MathSciNet Relay Station
MathSciNet bibliographic data
MR2144931 68Q17 (68Q15 68W25)
Håstad, Johan Some optimal inapproximability results. J. ACM 48 (2001), no. 4, 798–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement